# SDR IPXA2016081707141

- Difficulty date: August 3, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB105517
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E PANEL 517AB CHAFED.   REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SKIN IAW DWG ARB1055 AND SRM 51-35-01.
